Jump to content

Photo

Does Accutane Help Get Rid Of Red Marks?

accutane

4 replies to this topic

#1 GhostHater

GhostHater

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 2
About Me
  • Joined: 18-June 13

Posted 04 October 2013 - 06:20 PM

I'm in my 2nd month of Accutane and the cysts are getting smaller and less frequent, but I am left with the red marks where the acne was. Does Accutane help  get rid of those red spots? How long will they take to fade?



#2 laurawroth82

laurawroth82

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 05-October 13

Posted 05 October 2013 - 08:40 AM

I think accutane helps a little but not too much, you want to be careful with it as some people have ridiculous allergic reactions to it.

 

-Laura



#3 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Gallery Images: 8
    Likes: 29
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 05 October 2013 - 11:04 PM

The PIH will begin to fade a bit once you're off Accutane. Sometimes the marks can be deeper though due to the cysts, and your dermatologist will most likely prescribe you a retinoid later on when your skin is strong again.

 

Cheers.



#4 sunshinetaradise

sunshinetaradise

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 4
About Me
  • Joined: 10-April 13

Posted 11 October 2013 - 12:01 PM

I've found that Accutane really reduced and rid my skin of the red marks



#5 jjj333kkk2

jjj333kkk2

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 387
    Likes: 12
About Me
  • Gender:Not Telling
  • Joined: 25-September 09

Posted 13 October 2013 - 01:28 AM

Those red marks are called post-inflammatory hyperpigmentation (PIH). Generally they will fade with time (months, years), but not always. Isotretinoin slows down the healing process in your skin. So no, Accutane won't do anything to help your red marks heal faster, and in all likelihood will actually decrease the rate of dissipation. There are good treatments for PIH (e.g. chemical peels), but you won't be able to use them until you've been off Accutane for six months at least. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users